My mom has SVT which is Supa Ventricular Tachycardia. She takes verpmil and digoxin but she has a really bad sore throat. The doctor put her on amoxcillian for it, but just the other day she had a bad experiance with her heart doing serve fluttering. Is it ok for her to still take amoxcillian?
I looked it up and the antibiotics that should be avoided are the "mycin" types like erythromycin, clarithromycin. It didn't mention the "cillin" types like penicillin or amoxi. She can always check with a pharmacist to see if she should take the meds so many hours apart to avoid any interactions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.